# SDR USAA2010071691434

- Difficulty date: July 15, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 27,449 hours, 17,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 505256401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1794 - MSY-CLT - EMERGENCY EQUIPMENT - FLIGHT ATTENDANT REPORTS ESCAPE STRAPS MISSING IN FROM OVERHEAD BINS IN CABIN OVERWING AREA.  REPLACED OVERWING ESCAPE LIFE LINES.
